# SDR AALA202401318325

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 19,327 hours, 2,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 7154300
- Condition: Seized
- Location: Left
- Part time: 19,187 hours, 2,504 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PACK LEFT EICAS MESSAGE PACK ACM (AIRCYCLE MACHINE) LEFT STATUS MESSAGE ON, WITH BURNING ELECTRICAL ODOR IN COCKPIT AND CABIN. REMOVED AND REPLACED LEFT HAND AIRCYCLE MACHINE. OPERTIONAL AND LEAK CHECK GOOD. PER B787 AMM 21-52-02.
